# SDR SWAA011204

- Difficulty date: April 21, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 60,291 hours, 65,115 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 106079113
- Part serial: 0423G
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, DURING FLAP EXTENSION, T/E FLAPS STOPPED AT APPROX 1/2 DEGREE WITH NO L/E DEVICES.  T/E & L/E FLAPS EXTENDED NORMALLY WITH ALT FLAP SWITCH. R&R FLAP POS INDICATOR PER MM.  OPS CHECK GOOD.
